See Alike in...

Alike App

Browser

JellyBoy317

717d

Does anybody else have issues with lashing out at those you love, seemingly with no control? Like YOU are on the inside, begging whoever or whatever is in control to stop, but it just doesn't? Or is this maybe something I need to pursue a separate diagnosis for?

Top reply
    • monkey1

      717d

      I get that it doesn't happen as often as it used to but every once in a while I just explode i dont know why it just happens cant hold my emotions anymore. I usally need a nap after too.

    • Emilys1482

      717d

      I feel the same

    • monkey1

      717d

      I get that it doesn't happen as often as it used to but every once in a while I just explode i dont know why it just happens cant hold my emotions anymore. I usally need a nap after too.

    • Dweeby

      717d

      I definitely feel this. I get super irritated for literally no reason sometimes, but it's also a side effect of my venlafaxine. Good news is I'm stopping that med soon and hopefully I'll learn how to manage it. I definitely would try to see if you can channel the anger into something else, like taking a sprint down the street to burn off the energy.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion